Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Body ache, fatigue, fever, taking Aspirin, right ear sensitive.

I m a sixty year old female who started to developed flu like symptoms 9 days ago. Body aches, extreme fatigue most of the aches were centralized to the trunk portion of my body,headache, fever continued to climb to 103 and seams to be on the decline by the 5th day when i saw the doc. She did the swab for flu A /B - neg results. no lung congestion. I had been taking 1 to 2 - 500 mg asprin every 3 to 6 hrs. I had a few Tums for some very slight nausea which I think was from asprin (I was not eating very much) never had a sore throat or any nasal congestion . My right ear which seems to be more sensitive at all times, was bothering me...I took my allergy medicine and anti dizzy medicine more of a preventive. I ve used Ice for headache and heat for back. Allergy to codiene. I take atenolol 50 mg (not so faithfully) miss probably once a week. BP 117/80. Day 7 I developed 7 pimples on my back and 3 in my groin area, the back area was where the heating pad was. I scatched them they broke and today after applying neosporin they appear to be better. No known tick bites recently, Since the beginning of May I ve been in New Hampshire, Florida, Maine and Massachusetts. I tend to be moderately active outdoors with gardening and mowing, hand not ride on. Yesterday, day 8, I sat in the sun trying to bake the rest of it out of me within two hours I had a really pink sunburn which has made my skin very tight, no blisters and pain is minimal.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
think to be increasing allergfies
your allergy has infilterated into sinisesas these only give ear problems
atenolol can also trigger it so can change salt
aspri disprin paracetamol ibuprufen vitamins calcium and diet suppliments triggere these
so avoid them
pimples are also due to oily things and medicines
and the sinus allergy gives typical symptomps like you have written
the skin is also involved causing sun reaction
i think get xray pns waters view and tret allergic sinuses througfh allergy specialist on allergy guidelines
for temp can use doxy 100 mg for 7 days if increses the allergy or pimples enlarge
take ebastine 10 mg od can continue long
apply neomycin h eye ointment in nose bd
add liquid antacid tds
take diclo for fever and pain sos
apply calamine when go out and clindamycin gel bd and night
lot of warm water
avoid toxic soaps shampoo and creams and body application materials
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor